# SDR DALA2019012900670

- Difficulty date: January 29, 2019
- Submitted: February 2, 2019
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 86,089 hours, 10,816 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Broken
- Location: Seat 2bc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7001, L/P 0923076) MIDLIFE MOD - PSU OXY BOX ASSY AT SEAT 2BC FOUND BROKEN. WORKCARD RAISED IN ERROR.
